MathSciNet Relay Station
MathSciNet bibliographic data
MR2029333 65L10 (65L60)
Zheng, Jianmin; Sederberg, Thomas W.; Johnson, Richard W. Least squares methods for solving differential equations using Bézier control points. Appl. Numer. Math. 48 (2004), no. 2, 237–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement